# SDR 5APR577Y56

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N619AF
- Make and model: Pilats PC1245
- Aircraft serial: 619
- Aircraft time: 4,529 hours, 4,457 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,529 hours, 4,457 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759D
- Part serial: F19C9331
- Condition: Cracked
- Location: Zone 700
- Part time: 2,573 hours, 2,648 cycles
- Component: Brake
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, THE RT MLG BRAKE WAS FOUND TO HAVE A CRACKED DISC.  THE BRAKE ASSY WAS REMOVED AND A SERVICEABLE BRAKE ASSY WAS INSTALLED.
